# SDR ASAA2024011849639

- Difficulty date: January 18, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021500
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT -Y765 AFT OF FR66 HAS CORROSION GROUNDED - YES. REMOVED CORROSION IAW A320 SRM 53-41-14-283-009. FOUND TO BE OUT OF LIMITS IAW FIG 1/TABLE 001-MAX ALLOWABLE REMOVAL IS .024, REMOVED .050, BLEND AREA MEASURES W=1.0, L=1.0 AND 4.6" FROM AFT AND OF PART. TOOL#: T8493P CAL DUE 02/27/2024. REMOVED AND REPLACED WITH NEW FLOOR BEAM PART #:D5347219021500,PO#: 1080775.1 IAW A320 51-72-11-911-001 REV 147 AND AMM 20-28-00-912-802-A. TOOL# T8119W, CAL DUE: 02/24/24
